# SDR CA001101006

- Difficulty date: October 10, 2000
- Submitted: November 14, 2000
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Failed
- Location: Cockpit
- Part time: 2,839 hours, 2,230 cycles
- Component: Window, Cndair, CL6002B19
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING CRUISE, A LOUD BANG WAS HEARD AND THE RT SIDE WINDOW WAS OBSERVED TO BE SHATTERED. AN EVENTFUL LANDING FOLLOWED.BOTH CORE AND OUTER LAYERS FOUND TO BE DAMAGED. WINDOW REPLACED AND A/C RETURNED TO SERVICE.
